MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-10
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for investigation.Hence, we could not confirm the reported issue of the reported incident.Investigation into previous issues with a similar report has found the root cause of the malfunction to be a manufacturing operator error, not enough glue was applied on the stopcock joint during the assembly process.Due to reports of similar issues, a design change is being implemented to address the issue.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.
 
Event or Problem Description
It was reported a leak was found around the junction of the flush port of the shunt.No injury to patient was reported.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key17644420
Report Number1220948-2023-00136
Device Sequence Number5633275
Product Code MJN
UDI-Device Identifier00840663101283
UDI-Public(01)00840663101283
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberXPF0064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown